Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Eating and Exercise Plans > Weight Loss Plans > Medi Weightloss
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 08-08-2011, 09:34 PM   #1
Junior LCF Member
 
Join Date: Aug 2011
Location: Rockwall, Texas
Posts: 10
Gallery: gemini1969
Stats: 229.8/186/145
WOE: medi weight loss program
Start Date: August 6,2011
Theravites

This is the vitamin I am taking with my B12 , phendimetraxine & 500 calorie diet. They make me feel nauseated every night. Does anyone else have this problem with their vitamins?
gemini1969 is offline   Reply With Quote

Sponsored Links
Old 08-09-2011, 04:24 AM   #2
Very Gabby LCF Member!!!
 
zizi's Avatar
 
Join Date: Jul 2004
Location: Earth
Posts: 4,950
Gallery: zizi
Stats: Over 84 lbs. lost in ~16 months. Goal @ 3/2011
WOE: Low Carb Eclectic
Start Date: LAST Restart Mid-March 2010
Um, speed (the Phen.) combined with a starvation diet would make ME nauseous.

Best,

Z
zizi is offline   Reply With Quote
Old 08-09-2011, 05:16 AM   #3
Way too much time on my hands!
 
Join Date: Nov 2007
Posts: 13,980
Gallery: flatferenghi
i am pleased to say that i am not nauseous from my vitamins

But, my curiosity HAS gotten the better of me. Why would u be following a plan that allows you fewer calories than a concentration camp prisoner? Mind u, i am not dogmatic about diets. but this a new one for me. Please elucidate, i am all ears. Love & Profits: FLATFERENGHI
flatferenghi is offline   Reply With Quote
Old 08-09-2011, 06:21 AM   #4
Senior LCF Member
 
dreamsofscotland's Avatar
 
Join Date: Dec 2001
Location: In a world of dreams
Posts: 132
Gallery: dreamsofscotland
Stats: 168/150/145
WOE: Protein Power
Start Date: 07/23/07
Scary combination you have going there! The nausea is probably your bodies way of telling you that this is not good for you!
dreamsofscotland is offline   Reply With Quote
Old 08-09-2011, 06:46 AM   #5
Administrator
 
Dottie's Avatar
 
Join Date: Sep 2000
Location: S.E. Texas Gulf Coast
Posts: 70,814
Gallery: Dottie
She shows medi weight loss -which is a doctor supervised plan.
Gemini you should ask your clinic about any reactions you're having
Dottie is offline   Reply With Quote
Old 08-09-2011, 06:51 AM   #6
Way too much time on my hands!
 
SoHappy's Avatar
 
Join Date: Feb 2003
Posts: 17,913
Gallery: SoHappy
Stats: obese/slimmer
WOE: JUDDD!!!
Quote:
Originally Posted by gemini1969 View Post
This is the vitamin I am taking with my B12 , phendimetraxine & 500 calorie diet. They make me feel nauseated every night. Does anyone else have this problem with their vitamins?
I assume you are on a medi diet under a doctor's supervision, and getting very regular pressure checks, heart and lung function, etc.

We have lots of folks here doing the hCG 500 calorie diet. Many of them are losing a ton of weight and pretty fast, so good luck to you with the weight loss on your Medi diet.

I do have one question..... how long will you be eating at this severely reduced calorie level?

Well, anyway, your phendimetraxine should quiet down your appetite, but as to the nausea from your vitamin supplement, I would want to know if you are taking it with some of your food? Vitamins on an empty stomach will nauseate almost everyone.

Good luck with your program, and I hope you can transition soon to one of our fuller weight modification plans here. There are so many ways to lose weight or maintain here.

Welcome!
SoHappy is offline   Reply With Quote
Old 08-10-2011, 09:10 PM   #7
Junior LCF Member
 
Join Date: Aug 2011
Location: Rockwall, Texas
Posts: 10
Gallery: gemini1969
Stats: 229.8/186/145
WOE: medi weight loss program
Start Date: August 6,2011
Tomorrow will be 1 week I've been on this plan. I have several questions I will be asking. I was told by the doctor to take the vitamins at bedtime. The phedimetrazine helps out with the hunger, so tte 500 calories isn't that big of a deal. I will go in once a week & I will have everything checked. I take the phendimetrazine 35 mg, 3 x daily. The B12 shot is only 1 time a week when i go to the office. I did get to add in some veggies, that was great! I will post tomorrow after I go to the clinic. I personally know people doing this diet & it is working great for them. I'm hoping for the same results!
gemini1969 is offline   Reply With Quote
Old 08-11-2011, 10:12 AM   #8
Major LCF Poster!
 
Jonahsafta's Avatar
 
Join Date: Dec 2007
Location: LV
Posts: 2,355
Gallery: Jonahsafta
Stats: 165/157.8/153
WOE: Atkins
Start Date: orig. 1995 @248#
Please be careful!!! this could be a recipe for disaster...( health)

being supervised by a DR doesnt guarantee its a good thing!!
Jonahsafta is offline   Reply With Quote
Old 08-11-2011, 03:35 PM   #9
Major LCF Poster!
 
Joedi's Avatar
 
Join Date: Mar 2011
Location: England
Posts: 1,481
Gallery: Joedi
Stats: 180/131-135/133 5' 5.5" 40 y/o
WOE: Maintaining on Juddd
Start Date: Made Goal on 23/10/2011 - Stats updated daily
Is it possible to get all the fat, protein and minerals we need on 500 cals? I am just curious, cos without the meds surely your body would be crying out for food?

Hope you will be okay on this!

Hugs
Jo
X
Joedi is offline   Reply With Quote
Old 08-11-2011, 05:00 PM   #10
Junior LCF Member
 
Join Date: Aug 2011
Location: Rockwall, Texas
Posts: 10
Gallery: gemini1969
Stats: 229.8/186/145
WOE: medi weight loss program
Start Date: August 6,2011
I went to the doctor today. I lost 7.6 lbs this week. My BP was good & my bloodwork I had done last week is all good. I really have to work on my fluid intake. Not drinking enough. Other than that everything was good. I started taking my vitamins a little bit after I eat dinner and it has helped out with the nausea. Next week O will get to add in some fruits & what I've been waiting for...PB2!!! Hopefully things will keep going well & I will continue losing! Thanks for all your support!
gemini1969 is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 12:28 AM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.